# SDR AALA201707249003

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 8,623 hours, 4,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS IS CRACKED, BOTTOM LEFT LAVATORY D.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-18.
